International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 413-415
Calculating norms in the spaces
Department of Mathematics, Bowie State University, Bowie 20715, Maryland , USA
Received 24 April 1997
Copyright © 1998 Roman Sznajder. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We explicitly compute norms in the quotient spaces